# SDR UALA2011081604352

- Difficulty date: August 16, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 75,515 hours, 23,618 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58673
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS FROM ROW 21-25 INOP.  REPLACED INVERTER, OPS CHECK OKAY.
